# SDR MWEA97626

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON FORWARD CARGO DOOR LOWER PAN ANGLE FORWARD LOWER STOP.  MTC REPAIRED IAW SRM 52-01 FIGURE 2 SLOT 4.
